# SDR F3LA200100035

- Difficulty date: February 19, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 47,982 hours, 31,326 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619264
- Part serial: 1891
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED STICK SHAKER ACTIVATED ON TAKEOFF FOR APPROXIMATELY 3 SECONDS.  REPLACED RT TRAILING EDGE FLAP POSITION INDICATOR PER MM 27-58-01.
